Alert archive / Oklahoma / Frost Advisories in 2025
Frost Advisory 2, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Oct 29, 2025, 11:29 AM CDT for 4 counties in Oklahoma. It took effect at Oct 30, 2025, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2025, 11:29 AM CDT (16:29 UTC)
- In effect from
- Oct 30, 2025, 3:00 AM CDT
- Expired
- Oct 30, 2025, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
Counties Creek County, OK, Okfuskee County, OK, Pawnee County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
339 WWUS74 KTSA 291629 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1129 AM CDT Wed Oct 29 2025 OKZ054-055-059-064-065-300600- /O.NEW.KTSA.FR.Y.0002.251030T0800Z-251030T1400Z/ /O.EXT.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/ Osage-Washington OK-Pawnee-Creek-Okfuskee- Including the cities of Sapulpa, Pawhuska, Bartlesville, Okemah, and Pawnee 1129 AM CDT Wed Oct 29 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... * WHAT...For the Wind Advisory, north winds 15 to 25 mph with gusts up to 45 mph. For the Frost Advisory, temperatures as low as 34 will result in frost formation. * WHERE...In Oklahoma, Okfuskee, Creek, Osage, Pawnee, and Washington counties. * WHEN...For the Wind Advisory, until 4 PM CDT this afternoon. For the Frost Advisory, from 3 AM to 9 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. Cover outdoor plants or bring them indoors. && $$ ARZ001-002-010-011-019-020-029-OKZ049-053-056>058-060>063-066>076- 292100- /O.EXT.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes- Delaware-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Muskogee, Fayetteville, Vinita, Nowata, Stigler, Okmulgee, Rogers, Springdale, Fort Smith, Sallisaw, Tahlequah, Eureka Springs, Van Buren, Pryor, Stilwell, Grove, Charleston, Miami, Clayton, Tulsa, Wagoner, Hugo, Checotah, Antlers, Berryville, Ozark, Claremore, Jay, Wilburton, McAlester, Poteau, Huntsville, and Bentonville 1129 AM CDT Wed Oct 29 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of northwest and west central Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
3 follow-up statements
380 WWUS74 KTSA 292054 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 354 PM CDT Wed Oct 29 2025 OKZ054-055-059-064-065-300900- /O.EXP.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/ /O.CON.KTSA.FR.Y.0002.251030T0800Z-251030T1400Z/ Osage-Washington OK-Pawnee-Creek-Okfuskee- Including the cities of Sapulpa, Pawhuska, Bartlesville, Pawnee, and Okemah 354 PM CDT Wed Oct 29 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Okfuskee, Creek, Osage, Pawnee, and Washington OK Counties. * WHEN...From 3 AM to 9 AM CDT Thursday. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$ ARZ001-002-010-011-019-020-029-OKZ049-053-056>058-060>063-066>076- 292200- /O.EXP.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes- Delaware-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Berryville, Wilburton, Charleston, Vinita, Hugo, Huntsville, Miami, Rogers, Tulsa, Clayton, Stilwell, Poteau, Claremore, Eureka Springs, Springdale, Antlers, McAlester, Pryor, Ozark, Jay, Checotah, Fayetteville, Wagoner, Fort Smith, Nowata, Tahlequah, Stigler, Okmulgee, Muskogee, Bentonville, Van Buren, Sallisaw, and Grove 354 PM CDT Wed Oct 29 2025 ...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... Wind gusts have weakened below advisory criteria and will continue to decrease into this evening. Thus, the wind advisory will be allowed to expire. $$
555 WWUS74 KTSA 300453 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1153 PM CDT Wed Oct 29 2025 OKZ054-055-059-064-065-301400- /O.CON.KTSA.FR.Y.0002.251030T0800Z-251030T1400Z/ Osage-Washington OK-Pawnee-Creek-Okfuskee- Including the cities of Bartlesville, Okemah, Sapulpa, Pawnee, and Pawhuska 1153 PM CDT Wed Oct 29 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... * WHAT...Temperatures as low as 36 will result in frost formation. * WHERE...Okfuskee, Creek, Osage, Pawnee, and Washington OK Counties. * WHEN...From 3 AM to 9 AM CDT Thursday. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$ Mejia
496 WWUS74 KTSA 301348 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 848 AM CDT Thu Oct 30 2025 OKZ054-055-059-064-065-301500- /O.EXP.KTSA.FR.Y.0002.000000T0000Z-251030T1400Z/ Osage-Washington OK-Pawnee-Creek-Okfuskee- Including the cities of Bartlesville, Okemah, Pawhuska, Sapulpa, and Pawnee 848 AM CDT Thu Oct 30 2025 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures have warmed this morning and the threat for frost has ended. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 29, 10:31 AM CDT, 58 minutes earlier. Its key messages:
- Updated at 1022 AM CDT Wed Oct 29 2025
- Strong winds areawide through Wednesday morning, with gusts 40 to 50 mph at times.
- Rain chances continue into Wednesday afternoon, especially far east Oklahoma and western Arkansas.
- Frost potential Thursday night into Friday morning.
Area forecast discussion, Oct 29, 10:31 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1031 AM CDT Wed Oct 29 2025
...New UPDATE...
.KEY MESSAGES...
Updated at 1022 AM CDT Wed Oct 29 2025
- Strong winds areawide through Wednesday morning, with gusts 40 to
50 mph at times.
- Rain chances continue into Wednesday afternoon, especially far
east Oklahoma and western Arkansas.
- Frost potential Thursday night into Friday morning.
&&
.UPDATE...
Issued at 1022 AM CDT Wed Oct 29 2025
The short term forecast remains on track. Temperatures will remain
nearly static into the early afternoon, in the mid 40s to low
50s. Winds will continue to gust to 30-45 mph the next few hours,
then diminish somewhat, with gusts of 15-25 mph by this evening.
Areas of light rain will persist through early afternoon, then
subside. Overnight tonight, winds will continue to diminish, but
will likely remain elevated enough to keep temperatures from
really falling off. Most areas will see lows from the mid 30s to
low 40s.
&&
.SHORT TERM...
(Through Wednesday night)
Issued at 1213 AM CDT Wed Oct 29 2025
Late Tuesday night into early Wednesday morning a strengthening
upper level low pressure center will continue to move southeast into
Arkansas and become nearly vertically stacked with a mid level low
currently stretched across Missouri and Arkansas. Ongoing light rain
showers and associated moisture from Tuesdays precipitation are
expected to wrap around this strengthening low pressure center and
combine with a strong low level jet over an increasing area of warm
advection. In response, light to locally moderate rain showers are
forecast to spread back into portions of eastern Oklahoma and
northwest Arkansas into Wednesday morning. The greater potential is
across far eastern Oklahoma into western Arkansas, closer to the low
center.
Also late Tuesday night into Wednesday, with a 50-65KT low level jet
developing on the western side of the upper level low will aid in
strengthening north/northwesterly winds down to the surface across
eastern Oklahoma and northwest Arkansas. Gusts of 35 to 45 mph with
the potential for gusts up toward 50 mph remain forecast over the
CWA starting late Tuesday night and continuing through the morning
hours Wednesday. The highest gusts are currently anticipated within
the higher terrain of northwest Arkansas and southeast Oklahoma, and
also over portions of northeast Oklahoma through 18z Wednesday.
Thus, will let the current Wind Advisory ride as is.
During the afternoon hours Wednesday, the low pressure system is
progged to quickly move off to the east which will allow for a
decreasing low level jet and also weakening warm advection across
the CWA. Wind gusts should then begin to decrease through the
afternoon and subside Wednesday evening. Rain chances through the
afternoon also look to decrease in coverage from west to east.
However, before the warm advection/low level jet dissipates, some
patchy areas of drizzle/sprinkles could remain behind the departing
light rain. This activity should dissipate by late afternoon with
cloud cover beginning to scatter out overnight Wednesday night.
Temperatures early Wednesday start out in the 40s to low 50s, and
struggle to warm into the low to mid 50s from north to south for
most of the CWA. The combination of all the conditions mentioned
above will create wind chills values in the 30s/40s through the
morning hours Wednesday. Temperatures then fall into the mid 30s to
lower 40s Wednesday night, which could create some localized areas
of frost early Thursday morning. However, winds should remain up
just enough to limit a more wider coverage.
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 1213 AM CDT Wed Oct 29 2025
Surface high pressure filters through the region Thursday with the
return of warmer conditions back into the upper 50s and 60s for high
temperatures. Surface high quickly exits Thursday night with light
winds and mostly clear conditions into Friday morning. Again, with
low temperatures in the mid 30s to low 40s Friday morning, these
conditions will create a greater potential for patchy areas of frost
to develop over parts of eastern Oklahoma and northwest Arkansas.
These conditions look to be short lived as southerly low level winds
returns Friday with a continued warming trend.
High level clouds spread back over the region Friday night ahead of
another quick moving shortwave and associated frontal boundary
progged to move through Saturday. Run to run model solutions
continue to differ on the strength of this next wave. Thus, will
continue to take a blended approach with a potentially dry frontal
passage moving through the CWA during the day Saturday. At this
time, temperatures do not look to be too much impacted with high
temperatures Sunday into the first part of next week back into the
60s to lower 70s. This will be dependent on strength of the wave and
whether the frontal boundary moves through dry or not. Will just
have to wait and see how this plays out over the next several days.
&&
.AVIATION...
(12Z TAFS)
Issued at 617 AM CDT Wed Oct 29 2025
Strong and gusty winds will continue through the day before
decreasing around sunset and eventually becoming light overnight.
Stratus deck has expanded into NE OK and western AR and should
further spread west and southward through the morning. Ceilings
will generally remain MVFR to low VFR with periodic IFR values
across far NW AR. Little to no impact from any light rain today.
Ceilings begin to raise and clouds begin to scatter this evening
into the early morning hours on Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 53 39 60 40 / 20 0 0 0
FSM 54 42 61 40 / 60 0 0 0
MLC 55 39 62 37 / 10 0 0 0
BVO 52 35 59 34 / 20 0 0 0
FYV 49 35 57 34 / 70 10 0 0
BYV 49 37 56 37 / 80 0 0 0
MKO 52 39 59 37 / 20 0 0 0
MIO 51 37 58 35 / 50 0 0 0
F10 54 37 61 36 / 10 0 0 0
HHW 55 40 61 38 / 10 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 1 PM CDT this afternoon for OKZ049-053>076.
AR...Wind Advisory until 1 PM CDT this afternoon for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...06
LONG TERM....20
AVIATION...07Hazardous weather outlook, Oct 29, 6:23 AM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 623 AM CDT Wed Oct 29 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 623 AM CDT Wed Oct 29 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SIGNIFICANT WINDS. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Northwest winds gusting 40-50 mph will continue through midday, with a gradual downward trend during the afternoon hours. Light rain and drizzle will continue through Wednesday, as well, especially across parts of far eastern Oklahoma, western and northwestern Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY THROUGH TUESDAY...No Hazards. EXTENDED DISCUSSION... Dry weather is expected for the next several days. Patchy frost will be possible for the latter half of the week, especially Friday morning across much of the area as lows dip into the mid to upper 30s for most locations. weather.gov/tulsa contains additional information.
Nearby
Frost Advisories in Oklahoma, 2025Every frost advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.